American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 47 of 47 found      Go to page: 1 2

[31] C. L. Belna. Symmetric continuity of real functions . Proc. Amer. Math. Soc. 87 (1983) 99-102. MR 677241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Gerald Beer. On Dini's theorem and a metric on $C(X)$ topologically equivalent to the uniform metric . Proc. Amer. Math. Soc. 86 (1982) 75-80. MR 663870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Gerald Beer. Cone lattices of upper semicontinuous functions . Proc. Amer. Math. Soc. 86 (1982) 81-84. MR 663871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] J. Michael Steele. A counterexample related to a criterion for a function to be continuous . Proc. Amer. Math. Soc. 79 (1980) 107-109. MR 560594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Z. Grande and S. Stawikowska. La semicontinuit\'e et la propri\'et\'e de Baire . Proc. Amer. Math. Soc. 77 (1979) 48-52. MR 539629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] V. J. Baston and F. A. Bostock. An incidence theorem for a class of continuous real functions . Proc. Amer. Math. Soc. 64 (1977) 295-299. MR 0463374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] J. S. Lipiński. On a problem of Bruckner and Ceder concerning the sum of Darboux functions . Proc. Amer. Math. Soc. 62 (1977) 57-61. MR 0425037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] J. Smítal. On the sum of continuous and Darboux functions . Proc. Amer. Math. Soc. 60 (1976) 183-184. MR 0417350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] A. M. Bruckner and J. Ceder. On the sum of Darboux functions . Proc. Amer. Math. Soc. 51 (1975) 97-102. MR 0387507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Uwe Herzberg. Horizontal chords of the graph of a continuous function . Proc. Amer. Math. Soc. 49 (1975) 179-184. MR 0357701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Richard G. Gibson. A local characterization of Darboux $\mathcal{B}$ functions . Proc. Amer. Math. Soc. 49 (1975) 505-509. MR 0367899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Richard J. Fleissner. An almost continuous function . Proc. Amer. Math. Soc. 45 (1974) 346-348. MR 0352361.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] H. E. White. Functions with a concave modulus of continuity . Proc. Amer. Math. Soc. 42 (1974) 104-112. MR 0330366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] J. A. Eidswick. On some fundamental problems in cluster set theory . Proc. Amer. Math. Soc. 39 (1973) 163-168. MR 0313454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Bruce D. Smith. An alternate characterization of continuity . Proc. Amer. Math. Soc. 39 (1973) 318-320. MR 0315653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Richard Bolstein. Sets of points of discontinuity . Proc. Amer. Math. Soc. 38 (1973) 193-197. MR 0312457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Andreas Blass. Determinateness and continuity . Proc. Amer. Math. Soc. 37 (1973) 572-574. MR 0485364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 47 of 47 found      Go to page: 1 2